An extended Kuhn-Tucker approach for linear bilevel programming

UTSePress Research/Manakin Repository

Search UTSePress Research


Advanced Search

Browse

My Account

Show simple item record

dc.contributor.author Shi, Chenggen en_US
dc.contributor.author Lu, Jie en_US
dc.contributor.author Zhang, Guangquan en_US
dc.date.accessioned 2009-12-21T02:28:01Z
dc.date.available 2009-12-21T02:28:01Z
dc.date.issued 2005 en_US
dc.identifier 2005000775 en_US
dc.identifier.citation Shi Chenggen, Lu Jie, and Zhang Guangquan 2005, 'An extended Kuhn-Tucker approach for linear bilevel programming', Elsevier Science Inc, vol. 162, no. 1, pp. 51-63. en_US
dc.identifier.issn 0096-3003 en_US
dc.identifier.other C1 en_US
dc.identifier.uri http://hdl.handle.net/10453/3423
dc.description.abstract Kuhn-Tucker approach has been applied with remarkable success in linear bilevel programming (BLP). However, it still has some extent unsatisfactory and incomplete. One principle challenges is that it could not well handle a linear BLP problem when the co en_US
dc.publisher Elsevier Science Inc en_US
dc.relation.isbasedon http://dx.doi.org/10.1016/j.amc.2003.12.089 en_US
dc.title An extended Kuhn-Tucker approach for linear bilevel programming en_US
dc.parent Applied Mathematics And Computation en_US
dc.journal.volume 162 en_US
dc.journal.number 1 en_US
dc.publocation New York, USA en_US
dc.identifier.startpage 51 en_US
dc.identifier.endpage 63 en_US
dc.cauo.name FEIT.School of Systems, Management and Leadership en_US
dc.conference Verified OK en_US
dc.for 010200 en_US
dc.personcode 02014710 en_US
dc.personcode 001038 en_US
dc.personcode 020014 en_US
dc.percentage 100 en_US
dc.classification.name Applied Mathematics en_US
dc.classification.type FOR-08 en_US
dc.custom 0.567 en_US
dc.description.keywords linear bilevel programming; Kuhn-Tucker conditions; optimization; decision-making; von Stackelberg game en_US
dc.staffid 020014 en_US


Files in this item

This item appears in the following Collection(s)

Show simple item record